Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Tensor products of preclosed operators on $ C\sp{\ast} $-algebras


Author: Liang Sen Wu
Journal: Proc. Amer. Math. Soc. 88 (1983), 265-269
MSC: Primary 46L05; Secondary 46M05, 47C15
DOI: https://doi.org/10.1090/S0002-9939-1983-0695256-4
MathSciNet review: 695256
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove the following result: If $ {A_1}$, $ {A_2}$ are $ {C^ * }$-algebras, and $ {T_1}$, $ {T_2}$ are preclosed operators on $ {A_1}$, $ {A_2}$ respectively, then $ {T_1} \otimes {T_2}$ is preclosed on $ {A_1}{ \otimes _{\min }}{A_2}$. Furthermore, we show that the injective $ {C^ * }$-cross norm $ \vert\vert \cdot \vert{\vert _{\min }}$ is reflexive on the algebraic tensor product $ {A_1} \otimes {A_2}$.


References [Enhancements On Off] (What's this?)

  • [1] F. Bonsall, A minimal property of the norm in some Banach algebra, J. London. Math. Soc. 29 (1954), 156-164. MR 0061283 (15:803e)
  • [2] T. Okayasu, On the tensor products of $ {C^ * }$-algebra, Tôhoku Math. J. 18 (1966), 325-331. MR 0203508 (34:3358)
  • [3] -, Some cross norms which are not uniformly cross, Proc. Japan. Acad. 45 (1970), 54-57. MR 0264414 (41:9009)
  • [4] R. Schatten, A theory of cross-spaces, Ann. of Math. Studies, no. 26, Princeton Univ. Press, Princeton, N. J., 1950. MR 0036935 (12:186e)
  • [5] -, On reflexive norms for the direct product, Trans. Amer. Math. Soc. 54 (1943), 498-506. MR 0009086 (5:99a)
  • [6] M. Takesaki, On the cross-norm of the direct product of $ {C^ * }$-algebra, Tôhoku Math. J. 16 (1964), 111-122. MR 0165384 (29:2668)
  • [7] -, Theory of operator algebras. I, Springer-Verlag, New York. 1979. MR 548728 (81e:46038)
  • [8] T. Turumaru, On the direct product of operator algebra. I, Tôhoku Math. J. 4 (1952), 242-251. MR 0054859 (14:991a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05, 46M05, 47C15

Retrieve articles in all journals with MSC: 46L05, 46M05, 47C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0695256-4
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society